# SDR CHQA200700046

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 15,259 hours, 13,692 cycles
- Engine: Allsn AE3007A
- Engine time: 16,070 hours, 14,909 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14538590401
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LGA TO IAD - DEPARTED LGA AT TAKEOFF POWER, AT APPROXIMATELY 300 FT AGL ENGINE NR 1 HAD AN ITT OF 950 DEGREES.  WHEN ENGINE POWER WAS REDUCED, ITT LOWERED, BUT WAS STILL AROUND 900 DEGREES.  AT 1,000 FT AGL, RECEIVED FIRE WARNING INDICATION FOR ENGINE NR 1.  ENGINE NR 1 WAS SHUTDOWN AND THE FIRE INDICATION QUICKLY EXTINGUISHED.  RETURNED TO FIELD WITH UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AND RAN ENGINE AND FOUND A CRACKED BLEED DUCT NEAR THE HIGH PRESSURE SWITCH.  MAINTENANCE REPLACED THE CRACKED BLEED DUCT, PERFORMED HIGH POWER ENGINE RUNS AND OPS CHECKED GOOD.
